Alert archive / Louisiana / Flash Flood Warnings in 2012

Flash Flood Warning 51, NWS New Orleans, LA

August 29, 2012Plaquemines Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Aug 29, 2012, 4:02 AM CDT for Plaquemines Parish, Louisiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2012, 4:02 AM CDT (09:02 UTC)
Expired
Aug 29, 2012, 10:00 AM CDT
In force
6 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

County Plaquemines Parish, LA

What was reported inside it

TimeReportWhereRemark
Aug 29, 4:20 AM CDTFLOOD3 Ene Belle Chasse, LALOCAL LAW ENFORCEMENT REPORTED 5 FEET OF WATER IN THE WOODLAWN FIRE DEPARTMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2012-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2012-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 392 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
392 m²/s²
0-3 km storm-relative helicity
473 m²/s²
Significant tornado parameter
0.5
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WGUS54 KLIX 290902
FFWLIX
LAC075-291500-
/O.NEW.KLIX.FF.W.0051.120829T0902Z-120829T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
402 AM CDT WED AUG 29 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST BANK OF PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 1000 AM CDT

* AT 353 AM CDT...PLAQUEMINES PARISH EMERGENCY MANAGEMENT AND LOCAL 
  LAW ENFORCEMENT OFFICIALS REPORTED SIGNIFICANT FLOODING FROM 
  OVERTOPPING OF LEVEES IN THE EAST BANK PORTION OF PLAQUEMINES FROM
  BRAITHWAITE TO WHITE DITCH.  

  THIS IS A FLASH FLOOD EMERGENCY FOR THE EAST BANK OF UPPER
  PLAQUEMINES PARISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND 
TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING 
WHEN WATER BEGINS RISING.

&&

LAT...LON 2965 8994 2978 9002 2987 8997 2987 8992
      2980 8987 2973 8969 2969 8962 2968 8962
      2965 8951 2965 8963 2961 8963 2961 8970
      2959 8971 2958 8969 2955 8976

$$

22/TD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 7:51 PM CDT, 8 hours 11 minutes earlier.

Area forecast discussion, Aug 28, 7:51 PM CDT, 8 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
751 PM CDT TUE AUG 28 2012

.SOUNDING DISCUSSION...
NO PROBLEMS WITH THIS EVENINGS 00Z FLIGHT. USED A DE-REALER AND
ADDITIONAL HYDROGEN DUE TO STRONG NORTH-NORTHEASTERLY WINDS WITH THE
APPROACH OF HURRICANE ISAAC. A LIGHT SHOWER AND OVERCAST SKIES
WERE OBSERVED AT RELEASE. MEAN LOW LEVEL WINDS FROM THE SURFACE
THROUGH 5K FEET ARE FROM THE NORTHEAST AT 55KTS. FROM 5K TO 10K
FEET THE WINDS VEER SOME AND ARE FROM THE EAST-NORTHEAST AT
60KTS. NORTHEASTERLY WINDS REMAIN THROUGH NEARLY 46K FEET. STORM
MOTION IS TO THE WEST AT 41KTS. THE COLUMN IS TROPICALLY SATURATED
OR NEARLY SATURATED FROM JUST ABOVE THE SURFACE THROUGH 20K FEET
OR NEAR 470MB. THE PW VALUE WAS AT 2.79 INCHES.

&&

.PREV DISCUSSION... /ISSUED 627 PM CDT TUE AUG 28 2012/

SYNOPSIS...

ISAAC HAS STRENGTHENED INTO A CATEGORY ONE HURRICANE.  AS OF 4 PM CDT
HURRICANE ISAAC HAD MAXIMUM SUSTAINED WINDS OF 80 MPH AND A MINIMUM
CENTRAL PRESSURE OF 975 MB. SOME SLIGHT STRENGTHENING IS POSSIBLE
BEFORE ISAAC MAKES LANDFALL. ISAAC IS CURRENTLY MOVING NORTHWESTWARD
AT 8 MPH. ISAAC IS EXPECTED TO CONTINUE MOVING IN A SIMILAR
DIRECTION BUT SLOW ITS FORWARD SPEED SLIGHTLY OVER THE NEXT 48
HOURS. DUE TO THE SLOW MOVEMENT...HEAVY AMOUNTS OF RAIN AS WELL AS
A LONG DURATION OF TROPICAL STORM FORCE WINDS ARE EXPECTED TO LAST
FOR 36 TO 48 HOURS. WIDESPREAD POWER OUTAGES WITH DOWNED TREES AND
POWER LINES LIKELY TO OCCUR DUE TO STRONG WINDS AND VERY WET SOIL.
ISAAC IS CURRENTLY LOCATED ABOUT 30 MILES SOUTH OF THE MOUTH OF
THE MISSISSIPPI.

SHORT TERM...

HURRICANE ISAAC IS EXPECTED TO MAKE LANDFALL LATE TONIGHT INTO
EARLY TOMORROW MORNING AS A CATEGORY ONE STORM NEAR THE MOUTH OF
THE MISSISSIPPI RIVER. A FLASH FLOOD WATCH CONTINUES UNTIL
THURSDAY MORNING AT 7AM AS ISAAC IS EXPECTED TO TRACK VERY SLOWLY
ACROSS SOUTHEASTERN AND EVENTUALLY INTO CENTRAL LOUISIANA THROUGH
TOMORROW NIGHT. ISOLATED SHORT LASTING QUICK SPIN UP WEAK
TORNADOES POSSIBLE ESPECIALLY ON THE RIGHT FRONT QUADRANT OF THE
STORM AS FRICTION IS CREATED UPON LANDFALL. THEREFORE A TORNADO
WATCH REMAINS IN AFFECT FOR PARTS OF SOUTHEASTERN LOUISIANA AND
PORTIONS OF SOUTHERN LOUISIANA. FOR THE LATEST INFORMATION FOR
TROPICAL STORM ISAAC PLEASE SEE THE LATEST HURRICANE LOCAL
STATEMENTS AND NATIONAL HURRICANE CENTER FORECASTS.

LONG TERM...

A DRYING TREND IS EXPECTED TO TAKE HOLD BEGINNING THURSDAY NIGHT
THROUGH THE WEEKEND AS A LARGE UPPER LEVEL RIDGE BUILDS IN OVER
THE EAST- CENTRAL PART OF THE COUNTRY. ABOVE NORMAL TEMPERATURES
WITH BELOW NORMAL POPS EXPECTED FROM THE WEEKEND INTO EARLY NEXT
WEEK.

AVIATION...

HAZARDOUS WEATHER CONDITIONS EXPECTED TO CONTINUE THROUGH THE
FORECAST PERIOD.

MARINE...

TROPICAL STORM CONDITIONS WILL CONTINUE OVERNIGHT WITH HURRICANE
CONDITIONS LIKELY AS WELL AS ISAAC CONTINUES TO TRACK NORTHWESTWARD
TOWARDS THE LOUISIANA COAST. EXPECT TROPICAL STORM TO HURRICANE
CONDITIONS TO LAST THROUGH TOMORROW EVENING. FOR MORE INFORMATION SEE
COASTAL WATERS FORECAST AND HURRICANE LOCAL STATEMENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  76  82  75  86 / 100 100 100  80
BTR  77  83  76  88 / 100 100  90  70
ASD  80  83  78  88 / 100 100  90  80
MSY  80  84  78  88 / 100 100  90  70
GPT  80  83  78  86 / 100 100  90  70
PQL  80  83  76  86 / 100 100  90  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...SOUTHERN TANGIPAHOA...ST.
     CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...ST.
     TAMMANY...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
     PLAQUEMINES...UPPER ST. BERNARD...UPPER TERREBONNE...AND
     WASHINGTON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...POINTE COUPEE...ST. HELENA...WEST
     BATON ROUGE...AND WEST FELICIANA.

GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...PIKE...WALTHALL...AND WILKINSON.

     HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.

GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Aug 28, 7:05 PM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
705 PM CDT TUE AUG 28 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-300015-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
705 PM CDT TUE AUG 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

WINDS IN ADVANCE OF HURRICANE ISAAC WILL REACH TROPICAL
STORM FORCE ACROSS MOST AREAS IN OUR CWA BY LATE TONIGHT.
CONDITIONS WILL CONTINUE TO DETERIORATE RAPIDLY FROM SOUTH TO
NORTH ACROSS SOUTHEASTERN LOUISIANA AND SOUTHERN MISSISSIPPI
OVERNIGHT. STAY TUNED TO THE LATEST FORECAST UPDATES AND HURRICANE
LOCAL STATEMENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE LATEST FORECAST FROM THE NATIONAL HURRICANE CENTER CALLS FOR
ISAAC TO MAKE LANDFALL AS A CATEGORY ONE HURRICANE NEAR THE MOUTH OF
THE MISSISSIPPI RIVER LATE TONIGHT INTO EARLY WEDNESDAY MORNING.

A HURRICANE WARNING REMAINS IN EFFECT FOR COASTAL MISSISSIPPI AND
MUCH OF SOUTHEAST LOUISIANA SOUTH AND EAST OF A MCCOMB TO BATON
ROUGE LINE. A TROPICAL STORM WARNING IS IN EFFECT FOR THE
REMAINDER OF SOUTHEAST LOUISIANA...ALONG AND NORTHWEST OF A
MCCOMB TO BATON ROUGE LINE. STAY TUNED TO THE LATEST FORECASTS
AND ADVISORIES ISSUED BY THE NATIONAL HURRICANE CENTER ON
HURRICANE ISAAC.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH
THROUGH 7 AM THURSDAY. 10 TO 15 INCHES OF RAINFALL POSSIBLE WITH
LOCALLY UP TO 20 INCHES AS ISAAC SLOWLY DRAGS NORTHWESTWARD ACROSS
SOUTHERN LOUISIANA TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

A TORNADO WATCH IS NOW IN AFFECT UNTIL 7 AM CDT TOMORROW MORNING
FOR PORTIONS OF EXTREME SOUTHEASTERN LOUISIANA AND PARTS OF
EXTREME SOUTHERN MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF AMATEUR RADIO WEATHER NETWORKS WILL LIKELY BE
NEEDED THROUGH THURSDAY MORNING.

In the hours before

Local storm report, Aug 29, 2:10 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
210 AM CDT WED AUG 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HURRICANE        BELLE CHASSE            29.85N 90.00W
08/29/2012                   PLAQUEMINES        LA   AMATEUR RADIO

            BELLE CHASSE FERRY DOCK MEASURED 113 MPH WIND GUST.

&&

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:54 PM CDTRiver Flood WarningLIXTangipahoa7 days
Aug 28, 9:02 PM CDTRiver Flood WarningLIXSaint Tammany6 days
Aug 28, 9:08 PM CDTRiver Flood WarningLIXSaint Tammany4 days
Aug 28, 9:25 PM CDTRiver Flood WarningLIXWashington5 days
Aug 28, 9:31 PM CDTRiver Flood WarningLIXSaint Tammany8 days
Aug 28, 9:37 PM CDTRiver Flood WarningLIXSaint Tammany, Washington11 days
Aug 28, 9:43 PM CDTRiver Flood WarningLIXSaint Tammany13 days
Aug 29, 12:57 AM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles6 hr
Aug 29, 6:54 AM CDTFlash Flood WarningLIXJefferson, Orleans, Saint Bernard, Saint Charles3 hr
Aug 29, 9:15 AM CDTTornado WarningLIXWashington11 min
Aug 29, 10:11 AM CDTAreal Flood WarningLIXPlaquemines12 hr
Aug 29, 12:26 PM CDTSpecial Marine WarningLIX64 min
Aug 29, 12:34 PM CDTFlash Flood WarningLIXJefferson, Orleans, Saint Charles, Saint John the Baptist3 hr
Aug 29, 1:31 PM CDTSpecial Marine WarningLIX29 min
Aug 29, 1:51 PM CDTFlash Flood WarningLIXSaint Tammany, Washington3 hr
Aug 29, 1:53 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Livingston, Tangipahoa3 hr
Aug 29, 4:44 PM CDTFlash Flood WarningLIXSaint Tammany, Washington3 hr
Aug 29, 6:01 PM CDTFlash Flood WarningLIXLafourche, Saint Charles, Saint John the Baptist3 hr

Nearby

Flash Flood Warnings in Louisiana, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.